Though anxiety and panic attacks occur with depression, if you notice that your panic attacks started after your anti-depressant medication, it’s possible that though the med is treating your depression, it also has a side effect. Please see your prescribing physician and report this — there are other meds that treat both anxiety and depression. Because we do not currently have a blood test to accurately predict what you will respond best to, you may need to take anti-depressants on a trial-and-error basis, until you find one that you respond to, with minimal side effects. You definitely should not have to suffer from panic attacks. If your prescribing physician is not a psychiatrist, I suggest going to one in that they have expertise with this class of medications. Also, seek out the help of a psychologist/therapist, who will help you develop skills to better manage both your depression and panic attacks.